MAUDE Adverse Event Report: Inogen, Inc. Inogen One G4 Bluetooth Portable Oxygen Concentrator

Inogen, Inc. Inogen One G4 Bluetooth Portable Oxygen Concentrator
Model Number IO-400
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Cough (4457)
Date of Event 08/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's device was displaying the low oxygen error message despite having their columns replaced.As a result, the patient would start coughing after 30 minutes of using the device.Replacement columns were sent to the patient.Although this event is on the device columns, this report will be on the actual device.No additional information is available at this time as multiple attempts to contact the patient were unsuccessful.
 
Additional Manufacturer Narrative
B3: date of event is estimated.The inogen team attempted to contact the patient for further information three times with no response.As the device is not returned, no other information is available at this time to determine any other probable cause and/or the exact cause of the event.

Brand Name
Inogen One G4 Bluetooth Portable Oxygen Concentrator
Common Device Name
Inogen One G4 Bluetooth Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50857455
Report Number3004672275-2026-00301
Device Sequence Number13149918
Product Code CAW
UDI-Device Identifier00817131020179
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/22/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown